Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Concerning quasi-$k$-fold transitivity of permutation groups


Author: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 36 (1930), 857-862
Cited work: Bull. Amer. Math. Soc., Volume 26, Number 7 (1920), 319--322
MathSciNet review: 1562069
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1930-05079-X
PII: S 0002-9904(1930)05079-X